# SDR USAA0000000

- Difficulty date: July 6, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ASNA2051DKS
- Condition: Corroded
- Location: Fuselage
- Part time: 22,021 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE CARGO COMPARTMENT BETWEEN FRAME 24 TO 35.6 STRINGER 38R TO 38L.  APPROXIMATELY 1350 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT WAS MANUFACTURED JULY 17, 2001.
